# SDR SWAA2023070355787

- Difficulty date: June 4, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 LBL26 WL208.<[01] REMOVED PANEL BREAK AT MID CABIN BS 540 LBL 26 TO LBL 45; WL 208 IAW SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTION ACTION ITEM1.;[03] LOCATED AND DRILLED NEW PANEL BREAK P/N 143A5240-32 AT MID CABIN BS 540; LBL 26; WL208 IAW SRM 51-40-05-0G-0. REQ. OK TO INSTALL.;[04] VERIFIED CORRECTION ACTION ITEM 3; OK TO INSTALL GIVEN.;[05] INSTALLED NEW PANEL BREAK AT MID CABIN BS 540; LBL 25 TO LBL 45; WL208 IAW SRM 51-40-02-0G-0.;[06] UPDATED MEASUREMENT TABLE. INSTALLED NEW PANEL BREAK AT MID CABIN BS 540; LBL 25 TO LBL 45; WL208 IAW SRM 51-40-02-0G-0.;[07] UPDATED MEASUREMENT TABLE. INSTALLED NEW PANEL BREAK AT MID CABIN BS 540; LBL 25 TO LBL 45; WL208 IAW SRM 51-40-02-0G-0 AND IPC 53-42-11-66.;[08] UPDATED MEASUREMENT TABLE;[09] VERIFIED CORRECTION ACTION ITEM 7.;[10] VERIFIED ALL CORRECTION ACTIONS AND MEASUREMENT TABLE; CARD COMPLETE.
